Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Revista de la Unión Matemática Argentina
Main Website
Register
Login
Submissions
Announcements
About the Journal
About
Contact
Editorial Team
Search
Register
Login
Home
/
Archives
/
Vol. 68 No. 1 (2025)
Vol. 68 No. 1 (2025)
Published:
2024-12-19
Warped product lightlike submanifolds with a slant factor
Megha Pruthi, Sangeet Kumar
1–21
PDF
The Green ring of a family of copointed Hopf algebras
Cristian Vay
23–48
PDF
Haar wavelet characterization of dyadic Lipschitz regularity
Hugo Aimar, Carlos Exequiel Arias, Ivana Gómez
49–54
PDF
Cluster algebras of type $\mathbb{A}_{n-1}$ through the permutation groups $S_{n}$
Kodjo Essonana Magnani
55–68
PDF
Large-scale homogeneity and isotropy versus fine-scale condensation: A model based on Muckenhoupt-type densities
Hugo Aimar, Federico Morana
69–78
PDF
Ground State Solutions for Schrodinger Equations in the Presence of a Magnetic Field
Zhenyu Guo, Yan Deng
163–185
PDF
Clique coloring EPT graphs on bounded degree trees
Pablo De Caria, María Pía Mazzoleni, María Guadalupe Payo Vidal
79–101
PDF
On the wellposedness of a fuel cell problem
Luisa Consiglieri
103–129
PDF
An improved lopsided shift-splitting preconditioner for three-by-three block saddle point problems
Jun Li, Xiangtuan Xiong
131–144
PDF
The Reconstruction problem for multivalued linear operator’s properties
Nihel Feki, Maher Mnif
145–162
PDF
On the Maximum Weighted Irredundant Set Problem
Ricardo D. Katz, Daniel Severín
187–203
PDF
Covering-based numbers related to the LS-category of finite spaces
Ramón Flores, Manuel Cárdenas, Antonio Quintero, Maria Trinidad Villar-Liñán
205–229
PDF
Combinatorial formulas for determinant, permanent, and inverse of some circulant matrices with three parameters
Cristian Panelo, Andrés M. Encinas, Denis E. Videla
231–242
PDF
Counterexamples for some results in "On the module intersection graph of ideals of rings"
Farideh Heydari, Soheila Khojasteh
243–249
PDF
On a fractional Nirenberg equation: compactness and existence results
Randa Ben Mahmoud, Azeb Alghanemi
251–276
PDF
Ricci-Bourguignon solitons on real hypersurfaces in the complex projective space
Imsoon Jeong, Young Jin Suh
277–295
PDF
Differential graded Brauer groups
Alexander Zimmermann
297–308
PDF
Principality by reduced ideals in pure cubic number fields
Jamal Benamara, Mohammed Talbi
309–325
PDF
Special Affine Connections on Symmetric Spaces
Othmane Dani, Abdelhak Abouqateb
327–342
PDF
On the Pythagoras number for polynomials of degree 4 in 5 variables
Santiago Laplagne
343–348
PDF
Make a Submission
Make a Submission
X: @RevUMA36
Back Issues
Issues
Complete list of back issues at our main website
Information
For Readers
For Authors
For Librarians